# SDR UALA2013042402859

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME DENTED AT BS 640 AT STR 23L.  MAJOR REPAIR ACCOMPLISHED: INSTALLED OUTER "J" ANGLE REPAIR IAW SRM 53-00-07, TR 53-20, REPAIR 5.
